Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2023 | Journal Article | LibreCat-ID: 53328
Small-signal solutions to a nonlocal cross-diffusion model for interaction of scroungers with rapidly diffusing foragers
Y. Tao, M. Winkler, Mathematical Models and Methods in Applied Sciences 33 (2023) 103–138.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 34676
Global weak solutions and absorbing sets in a chemotaxis-Navier–Stokes system with prescribed signal concentration on the boundary
T. Black, M. Winkler, Mathematical Models and Methods in Applied Sciences 32 (2022) 137–173.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45970
Viscoelastic Cahn–Hilliard models for tumor growth
H. Garcke, B. Kovács, D. Trautwein, Mathematical Models and Methods in Applied Sciences 32 (2022) 2673–2758.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53336
Chemotaxis and cross-diffusion models in complex environments: Models and analytic problems toward a multiscale vision
N. Bellomo, N. Outada, J. Soler, Y. Tao, M. Winkler, Mathematical Models and Methods in Applied Sciences 32 (2022) 713–792.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 34670
Global generalized solutions to a forager–exploiter model with superlinear degradation and their eventual regularity properties
T. Black, Mathematical Models and Methods in Applied Sciences 30 (2020) 1075–1117.
LibreCat | DOI
 

Filters and Search Terms

issn=1793-6314

Search

Filter Publications

Display / Sort

Export / Embed